Publications

Found 6 results
    Filters: Type is Journal Article and Author is Frédéric Pascal  [Clear All Filters]
    2016
    Kammoun, A., R. Couillet, F. Pascal, and M-S. Alouini, "Convergence and Fluctuations of Regularized Tyler Estimators", IEEE Transactions on Signal Processing, vol. 64, issue 4, no. 1048 - 1060, 2016.
    Couillet, R., A. Kammoun, and F. Pascal, "Second order statistics of robust estimators of scatter. Application to GLRT detection for elliptical signals", Elsevier Journal of Multivariate Analysis, vol. 143, pp. 249-274, 2016.
    2014
    Chitour, Y., R. Couillet, and F. Pascal, "On the convergence of Maronna's M-estimators of scatter", IEEE Signal Processing Letters, vol. 22, issue 6, pp. 709-712, 2014.
    Couillet, R., F. Pascal, and J. W. Silverstein, "Robust Estimates of Covariance Matrices in the Large Dimensional Regime", IEEE Transactions on Information Theory, vol. 60, issue 11, pp. 7269-7278, 2014.